# SDR C2XA11CL062

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 20,887 hours, 15,983 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21707
- Part serial: 2317
- Condition: Worn
- Location: Nr 3
- Part time: 19,196 hours, 12,445 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 3073 THE CREW REPORTED A BRAKE DEGRADE MESSAGE ON THE EICAS AFTER LANDING ALONG WITH THE NR 3 BRAKE FELT VERY SOFT AND INEFFECTIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 BRAKE ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
